rss
BMJ Case Reports 2017; doi:10.1136/bcr-2017-223387
  • Images in…

Nivolumab-induced polyarthritis

  1. Yoshitaka Morita1
  1. 1Department of Rheumatology, Kawasaki Medical School, Kurashiki, Japan
  2. 2Department of Respiratory Medicine, Kawasaki Medical School, Kurashiki, Japan
  1. Correspondence to Dr Shoko Kodama, shoko.0513{at}med.kawasaki-m.ac.jp and Dr Yoshitaka Morita, morita{at}med.kawasaki-m.ac.jp
  • Accepted 22 November 2017
  • Published 2 December 2017

Description

A 48-year-old Japanese woman with non-small cell lung adenocarcinoma (cT3N2M1b) received nivolumab (an immune checkpoint inhibitor) at a dosage of 3 mg/kg every 2 weeks. Treatment with nivolumab was effective. The primary tumour as well as metastases to the lymph nodes and spine almost completely disappeared, as shown on positron emission tomography-CT before treatment (figure 1A) and 4 months after treatment (figure 1B). However, she developed sustained pain and swelling in the shoulders and knees bilaterally after only one infusion of …

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article